# SDR HNAA2010012200011

- Difficulty date: January 7, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 3958812
- Aircraft time: 45,267 hours
- Engine: Pwa PW123
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Failed
- Location: Hyd Press Xmiter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HYD PUMP CAUTION LIGHT ILLUMINATED WITH NO MAIN PRESSURE, QUANTITY IS GOOD.  R & R NR 2 PRESSURE TRANSMITTER CONNECTOR PLUG. GROUND RAN ,OPS CKD GOOD.
